Alert archive / Kentucky / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 45, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Apr 27, 2016, 5:12 PM EDT for Lincoln County, Kentucky. It was in force for 18 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 27, 2016, 5:12 PM EDT (21:12 UTC)
- Expired
- Apr 27, 2016, 5:30 PM EDT
- In force
- 18 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
County Lincoln County, KY
The radar
The Jackson,KY radar (KJKL), 120 km from the middle of the area, began a volume at 21:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 9.2 hours before the alert went out and 221 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 669 J/kg
- Mixed-layer CIN
- -79 J/kg
- Mixed-layer LCL
- 828 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 122 m²/s²
- 0-3 km storm-relative helicity
- 166 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.5
The text
As transmitted.
406
WUUS53 KLMK 272112
SVRLMK
KYC137-272130-
/O.NEW.KLMK.SV.W.0045.160427T2112Z-160427T2130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
512 PM EDT WED APR 27 2016
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN LINCOLN COUNTY IN CENTRAL KENTUCKY...
* UNTIL 530 PM EDT
* AT 512 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES EAST OF
LIBERTY...MOVING EAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
EUBANK...KINGS MOUNTAIN AND WAYNESBURG.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 3735 8456 3728 8466 3730 8471 3736 8472
3738 8472 3740 8454
TIME...MOT...LOC 2112Z 279DEG 20KT 3736 8477
HAIL...1.25IN
WIND...60MPH
$$
SCHOETTMER1 follow-up statement
068
WWUS53 KLMK 272131
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
531 PM EDT WED APR 27 2016
KYC137-272140-
/O.EXP.KLMK.SV.W.0045.000000T0000Z-160427T2130Z/
LINCOLN KY-
531 PM EDT WED APR 27 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LINCOLN COUNTY
HAS EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND EXITED THE WARNED AREA. THEREFORE THE WARNING HAS BEEN ALLOWED TO
EXPIRE. HOWEVER GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH
THIS THUNDERSTORM.
LAT...LON 3735 8456 3728 8466 3730 8471 3736 8472
3738 8472 3740 8454
TIME...MOT...LOC 2129Z 279DEG 20KT 3736 8477
$$
SCHOETTMERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 27, 3:22 PM EDT, 1 hour 50 minutes earlier.
Area forecast discussion, Apr 27, 3:22 PM EDT, 1 hour 50 minutes before
Area Forecast Discussion National Weather Service Louisville KY 322 PM EDT WED APR 27 2016 .SHORT TERM (Now through Thursday Night)... Issued at 312 PM EDT Wed Apr 27 2016 As an upper low moves between Omaha and Des Moines tonight and a speed max rounds its base, scattered showers and storms are expected to develop INVOF the confluence of the Ohio and Mississippi Rivers late this afternoon/early this evening. This convection should then head northeast up the Ohio Valley. Scattered storms will also be possible over the rest of central Kentucky in the warm and unstable sector south of a warm front stretched out along Interstate 64. There has been a lot of rain already today, limiting surface-based instability along and either side of the warm front. The warm front is not expected to move much other than perhaps a slight northward drift. This would bring more unstable air slightly northward despite earlier rains. In short, it will be an evening of monitoring radar and satellite trends to see exactly where new convection sets up to our west/southwest and moves into the area. WBZ heights around 10k feet support hail as the main threat. If the surface remains relatively stable the wind threat may be slightly lessened...but will have to see how the warm front behaves and how much of a break we can get between afternoon convection overhead and incoming convection from the west this evening. There has been torrential rain over a narrow band between Elizabethtown and Mammoth Cave this afternoon, resulting in some minor hydro issues in that area. Additional water problems will be possible this evening under the heaviest rainers, especially in urban centers. Tomorrow the upper low will weaken and advance into the Great Lakes. By afternoon lapse rates and cu rule support sct/bkn cu development. PWATs look quite low and atmospheric cross-section show very little available moisture. Can't rule out pop-up afternoon showers, though, especially from southern Indiana to the Kentucky Blue Grass. Thursday night high pressure will nose in from the northwest and give us a pleasant night with temperatures dropping into the lower and middle 50s. .LONG TERM (Friday through Wednesday)... Issued at 322 PM EDT Wed Apr 27 2016 High pressure to our north will give us a very nice day on Friday with partly cloudy skies and temperatures peaking in the 70s. We then enter into what should be a very wet weekend. Low pressure will lazily move from the Red River Valley Saturday morning to the mid-Atlantic coast by Sunday evening. The Gulf will be wide open and models are progging a healthy low level jet bringing moisture northward. Widespread showers and scattered thunderstorms will be the result. One to three inches of rain over the course of the entire weekend isn't out of the question. Things should then dry out for the first part of the new work week before the next system begins to approach by mid-week. High temperatures throughout the long term will be in the 70s, although some locations may not make it out of the 60s in southern Indiana on Saturday. && .AVIATION (18Z TAF Update)... Updated at 137 PM EDT Wed Apr 27 2016 A challenging forecast cycle as the TAF sites deal with several rounds of showers and thunderstorms through late this evening. SDF and LEX are currently being impacted by showers and storms lifting over a warm front. This boundary will only very slowly lift north through the afternoon, which may help to keep the MVFR ceilings in place at times. Additionally, visibilities will drop into IFR/low MVFR in the heavier showers and storms. Best chances for a lull in storm activity at SDF will be mid afternoon to early evening. Then another round of storms is expected between sunset and Midnight. Some gusty winds along with heavy rainfall and CG lightning are expected. Some trailing stratiform rain may follow into the pre-dawn hours along with ceilings dropping below fuel alteranate toward dawn. Cold front approaches Thursday morning with gustsy WSW winds, but dry. Expecting LEX/BWG to see showers and storms most of the afternoon with a brief break around and just after sunset. Then, another round of showers and storms just before Midnight. LEX will then follow the same pattern as SDF with trailing stratiform rain and ceilings dropping into low IFR through the pre-dawn hours. && .LMK Watches/Warnings/Advisories... KY...NONE. IN...NONE. && Short Term........13 Long Term.........13 Aviation..........BJS
Hazardous weather outlook, Apr 27, 3:40 PM EDT, 1 hour 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 340 PM EDT WED APR 27 2016 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-280745- ORANGE-WASHINGTON-SCOTT-JEFFERSON-DUBOIS-CRAWFORD-PERRY-HARRISON- FLOYD-CLARK-HANCOCK-BRECKINRIDGE-MEADE-OHIO-GRAYSON-HARDIN-BULLITT- OLDHAM-TRIMBLE-HENRY-SHELBY-FRANKLIN-SPENCER-ANDERSON-WOODFORD- FAYETTE-BOURBON-NICHOLAS-NELSON-MERCER-JESSAMINE-LARUE-MARION-BOYLE- GARRARD-MADISON-BUTLER-EDMONSON-HART-GREEN-TAYLOR-CASEY-LINCOLN- LOGAN-WARREN-SIMPSON-ALLEN-BARREN-MONROE-METCALFE-ADAIR-RUSSELL- CUMBERLAND-CLINTON- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... JASPER...ENGLISH...TELL CITY...CORYDON...NEW ALBANY... JEFFERSONVILLE...LEWISPORT...HAWESVILLE...HARDINSBURG... BRANDENBURG...HARTFORD...LEITCHFIELD...ELIZABETHTOWN... SHEPHERDSVILLE...LOUISVILLE...LA GRANGE...BEDFORD...MILTON... NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN...CYNTHIANA... TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON...PARIS... CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG...NICHOLASVILLE... WINCHESTER...HODGENVILLE...LEBANON...DANVILLE...LANCASTER... RICHMOND...MORGANTOWN...BROWNSVILLE...HORSE CAVE...GREENSBURG... CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE...BOWLING GREEN... FRANKLIN...PROVIDENCE...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE... EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY 340 PM EDT WED APR 27 2016 /240 PM CDT WED APR 27 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. SCATTERED STORMS THIS EVENING WILL PRODUCE DANGEROUS LIGHTNING AND LOCALLY TORRENTIAL RAIN. THE STRONGEST STORMS WILL BE CAPABLE OF HAIL AND GUSTY WINDS...ESPECIALLY WEST OF INTERSTATE 65. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. WIDESPREAD SHOWERS AND SCATTERED STORMS WILL HAVE THE POTENTIAL TO PRODUCE HEAVY RAIN THIS WEEKEND. ONE TO THREE INCHES OF RAIN WILL BE POSSIBLE OVER THE COURSE OF BOTH DAYS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO REPORT ANY FLOODING, HAIL, OR HIGH WINDS THIS EVENING. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. 13
In the hours before
Special weather statement, Apr 27, 3:45 PM EDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 245 PM CDT WED APR 27 2016 KYZ061>063-071-074-272015- HART-BUTLER-WARREN-EDMONSON-BARREN- 245 PM CDT WED APR 27 2016 ...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN WARREN...EAST CENTRAL BUTLER...SOUTHWESTERN HART...NORTH CENTRAL BARREN AND EDMONSON COUNTIES... AT 245 PM CDT...A STRONG THUNDERSTORM WAS 7 MILES SOUTHWEST OF BROWNSVILLE...MOVING EAST AT 40 MPH. WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... BROWNSVILLE...PARK CITY...ROSEBURG...OLLIE...CHALYBEATE...STOCKHOLM... HIGHLAND SPRINGS...BIG WINDY...BLACK GOLD AND PIG. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. LAT...LON 3707 8646 3721 8651 3734 8605 3708 8601 TIME...MOT...LOC 1945Z 256DEG 37KT 3715 8639 SCHOETTMER
Special weather statement, Apr 27, 4:15 PM EDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
415 PM EDT WED APR 27 2016
KYZ066-067-272045-
CASEY-LINCOLN-
415 PM EDT WED APR 27 2016
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL CASEY AND WEST CENTRAL
LINCOLN COUNTIES...
AT 415 PM EDT...A STRONG THUNDERSTORM WAS NEAR LIBERTY...MOVING EAST
AT 20 MPH.
NICKEL SIZE HAIL IS POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
LIBERTY...HUSTONVILLE...JACKTOWN...MORELAND...MIDDLEBURG...ELLISBURG...
LAWHORN HILL...CHILTON...BEECH BOTTOM AND PEYTONS STORE.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3733 8508 3740 8510 3740 8509 3741 8508
3742 8506 3741 8505 3744 8504 3752 8481
3729 8482
TIME...MOT...LOC 2015Z 265DEG 19KT 3738 8502
SCHOETTMERSpecial weather statement, Apr 27, 4:43 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
443 PM EDT WED APR 27 2016
KYZ066-067-272115-
CASEY-LINCOLN-
443 PM EDT WED APR 27 2016
...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL CASEY AND
SOUTHWESTERN LINCOLN COUNTIES...
AT 442 PM EDT...A STRONG THUNDERSTORM WAS NEAR LIBERTY...MOVING EAST
AT 20 MPH.
WINDS IN EXCESS OF 40 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
MIDDLEBURG...WAYNESBURG...KINGS MOUNTAIN...WALLTOWN...SOUTH FORK AND NEW
SALEM.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3727 8468 3726 8469 3731 8488 3741 8486
3743 8464
TIME...MOT...LOC 2042Z 274DEG 17KT 3735 8484
SCHOETTMERLocal storm report, Apr 27, 4:51 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
451 PM EDT WED APR 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM FLOOD MANNSVILLE 37.37N 85.19W
04/27/2016 TAYLOR KY PUBLIC
WATER OVER AREA ROADWAYS IN THE MANNSVILLE
AND ACTON AREA.
&&
KDWLocal storm report, Apr 27, 4:58 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
458 PM EDT WED APR 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0444 PM HAIL 5 WNW LIBERTY 37.36N 85.01W
04/27/2016 E1.75 INCH CASEY KY PUBLIC
&&
NWS LOUISVILLE KY
IRIS SYSTEMSpecial weather statement, Apr 27, 5:11 PM EDT, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
511 PM EDT WED APR 27 2016
KYZ054-064>066-272145-
CASEY-GREEN-MARION-TAYLOR-
511 PM EDT WED APR 27 2016
...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL MARION...WEST
CENTRAL CASEY...NORTHEASTERN GREEN AND TAYLOR COUNTIES...
AT 511 PM EDT/411 PM CDT/...A STRONG THUNDERSTORM WAS NEAR
CAMPBELLSVILLE...MOVING EAST AT 20 MPH.
WIND GUSTS UP TO 50 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
CAMPBELLSVILLE...BRADFORDSVILLE...WHITE ROSE...SPURLINGTON...SALOMA...
ARISTA...BASS...BLACK GNAT...SALLEETOWN AND ACTON.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 3741 8553 3754 8517 3728 8508 3728 8511
3730 8515 3731 8518 3731 8519 3729 8518
3728 8519 3727 8519 3727 8520 3725 8544
TIME...MOT...LOC 2111Z 254DEG 19KT 3735 8544
AMSThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 26, 8:05 PM EDT | Severe Thunderstorm Warning | LMK | Breckinridge, Meade | 40 min |
| Apr 26, 8:30 PM EDT | Special Weather Statement | LMK | Butler, Logan | 60 min |
| Apr 26, 8:43 PM EDT | Special Weather Statement | LMK | Bullitt, Jefferson | 62 min |
| Apr 26, 8:47 PM EDT | Severe Thunderstorm Warning | LMK | Jefferson | 28 min |
| Apr 26, 8:49 PM EDT | Severe Thunderstorm Warning | LMK | Trimble | 26 min |
| Apr 26, 9:10 PM EDT | Special Weather Statement | LMK | Trimble | 35 min |
| Apr 26, 9:17 PM EDT | Special Weather Statement | LMK | Edmonson, Grayson, Hart, Logan, Simpson, Warren | 58 min |
| Apr 26, 9:22 PM EDT | Special Weather Statement | LMK | Henry, Oldham, Shelby, Spencer | 38 min |
| Apr 26, 9:28 PM EDT | Severe Thunderstorm Warning | LMK | Franklin, Henry, Oldham, Shelby, Spencer | 32 min |
| Apr 26, 9:46 PM EDT | Special Weather Statement | LMK | Allen, Barren, Green, Hart, Metcalfe | 44 min |
| Apr 26, 9:53 PM EDT | Severe Thunderstorm Warning | LMK | Franklin, Henry, Scott, Shelby | 37 min |
| Apr 26, 10:27 PM EDT | Special Weather Statement | LMK | Bourbon, Boyle, Fayette, Garrard, Harrison, Jessamine and 3 more | 48 min |
| Apr 26, 10:49 PM EDT | Special Weather Statement | LMK | Bourbon, Clark, Fayette, Madison, Nicholas | 56 min |
| Apr 26, 10:59 PM EDT | Special Weather Statement | LMK | Lincoln | 46 min |
| Apr 27, 5:22 AM EDT | Severe Thunderstorm Warning | LMK | Butler, Edmonson, Grayson | 23 min |
| Apr 27, 1:30 PM EDT | Special Weather Statement | LMK | Hardin, Larue | 60 min |
| Apr 27, 2:18 PM EDT | Special Weather Statement | LMK | Spencer | 27 min |
| Apr 27, 2:32 PM EDT | Areal Flood Advisory | LMK | Grayson, Hardin | 3 hr |
| Apr 27, 2:47 PM EDT | Flash Flood Warning | LMK | Grayson, Hardin | 3 hr |
| Apr 27, 3:09 PM EDT | Special Weather Statement | LMK | Edmonson | 36 min |
| Apr 27, 3:16 PM EDT | Severe Thunderstorm Warning | LMK | Butler, Edmonson, Warren | 29 min |
| Apr 27, 3:45 PM EDT | Special Weather Statement | LMK | Edmonson | 30 min |
| Apr 27, 4:15 PM EDT | Special Weather Statement | LMK | Casey | 30 min |
| Apr 27, 4:43 PM EDT | Special Weather Statement | LMK | Casey | 32 min |
| Apr 27, 4:44 PM EDT | Severe Thunderstorm Warning | LMK | Casey, Lincoln | 31 min |
| Apr 27, 4:48 PM EDT | Severe Thunderstorm Warning | LMK | Green, Taylor | 27 min |
| Apr 27, 5:11 PM EDT | Special Weather Statement | LMK | Taylor | 34 min |
| Apr 27, 5:26 PM EDT | Special Weather Statement | LMK | Adair, Casey | 34 min |
| Apr 27, 5:51 PM EDT | Severe Thunderstorm Warning | LMK | Casey, Russell | 24 min |
| Apr 27, 6:01 PM EDT | Tornado Warning | LMK | Ohio | 29 min |
| Apr 27, 6:29 PM EDT | Severe Thunderstorm Warning | LMK | Ohio | 31 min |
| Apr 27, 6:57 PM EDT | Special Weather Statement | LMK | Ohio | 33 min |
| Apr 27, 7:16 PM EDT | Severe Thunderstorm Warning | LMK | Breckinridge, Hancock, Ohio | 44 min |
| Apr 27, 7:24 PM EDT | Special Weather Statement | LMK | Butler, Logan, Ohio, Simpson, Warren | 51 min |
| Apr 27, 7:38 PM EDT | Flash Flood Warning | LMK | Ohio | 3 hr |
| Apr 27, 7:48 PM EDT | Severe Thunderstorm Warning | LMK | Breckinridge, Butler, Grayson, Ohio | 42 min |
| Apr 27, 7:51 PM EDT | Severe Thunderstorm Warning | LMK | Allen, Butler, Edmonson, Grayson, Simpson, Warren | 39 min |
| Apr 27, 7:52 PM EDT | Severe Thunderstorm Warning | LMK | Breckinridge, Hancock, Meade, Ohio | 38 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.